Quickly relieving indoor and outdoor allergies, Claritin Allergy Relief dramatically reduces symptoms caused by allergy seasons. These powerful tablets provide fast-acting and effective relief from na…
Active Ingredients: In Each Tablet: Loratadine (10 mg). Purpose: Antihistamine. Inactive Ingredients: Corn Starch, Lactose Monohydrate, Magnesium Stearate.
Content on this site is for reference purposes only. We do not represent or
warrant that the nutrition, ingredient, allergen and other product
information on our Web or Mobile sites are accurate or complete, since this
information comes from the product manufacturers. On occasion, manufacturers
may improve or change the…